# SDR C2XA99CL033

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120RT
- Aircraft serial: 120125
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3052 - CREW REPORTED THAT AFTER TAKEOFF THEY WERE UNABLE TO RETRACT THE LANDING, QRH ITEMS WERE PERFORMED BUT THE LANDING GEAR STILL FAILED TO RETRACT.  AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED LANDING GEAR EXTENSION AND RETRACTION OPERATIONAL CHECKS IAW EMB-120 MM 32-30-00 WITH NO DEFECTS NOTED.  AIRCRAFT RELEASED FOR SERVICE.  (M)
